MAUDE Adverse Event Report: BECKMAN COULTER, INC. DXC 500I CLINICAL ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. DXC 500I CLINICAL ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the generation of erroneously high lactate patient results on their dxc 500i chemistry analyzer.The customer stated that two (2) patients received fluid bolus treatment as a result of the elevated lactate results.The customer did not provide patient demographics.The customer provided data for two patient samples.
 
Additional Manufacturer Narrative
Beckman coulter quality assurance evaluated the event details involving the dxc 500i chemistry analyzer.It was confirmed that there was no harm to the patient and no change in status due to the administration of the fluid bolus for the two patients.The probable cause is attributed to a software issue where the system automatically defaults back to the default of mg/dl.The issue will be addressed in software version 1.5.The issue has not reoccurred and is resolved.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).
 
Additional Manufacturer Narrative
Corrections to the following sections: b5 ¿ noted both patients were inadvertently documented within a single mdr.Update to ensure a separate mdr is created for each patient.Please refer to mdr 9612296-2026-00052 for patient 1 and a new mdr 9612296-2026-00111 for patient 2.B6 ¿ update the data to reflect only the results for patient 1.
 
Event or Problem Description
The customer reported the generation of erroneously high lactate patient results on their dxc 500i chemistry analyzer.The customer stated that two (2) patients received fluid bolus treatment because of the elevated results.There was no report of death associated with this event.The customer did not provide patient demographics but provided results for this patient.Mdr-1: for first patient (patient 1) is referenced in mdr 9612296-2026-00052.Mdr-2: for a second patient (patient 2) is referenced in a new mdr 9612296-2026-00110.

Brand Name
DXC 500I CLINICAL ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
brea, MN 92821
9524916938
MDR Report Key24260135
Report Number9612296-2026-00052
Device Sequence Number9766703
Product Code JJE
UDI-Device Identifier14987666545089
UDI-Public(01)14987666545089(11)250715
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Device Catalogue NumberC63522
Device Lot Number2025070487
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown